# SDR SWAA2015092444244

- Difficulty date: August 10, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 62,235 hours, 49,685 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 6549488
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR, MLG AFT SUPPORT FITTING CRACKED AT INBD HOLE, RSS 222.  REPAIRED FITTING ER & EA.
